ROSSI MAURIZIA

Role: 
Assistant Professor
Academic disciplines: 
PROBABILITY AND STATISTICS (MAT/06)
Telephone: 
0264485702

Publications

  • Marinucci, D., Rossi, M., & Wigman, I. (2020). The asymptotic equivalence of the sample trispectrum and the nodal length for random spherical harmonics. ANNALES DE L'INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 56(1), 374-390.
  • Baldi, P., Caramellino, L., & Rossi, M. (2020). Large deviations of conditioned diffusions and applications. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 130(3), 1289-1308.
  • Di Bernardino, E., Estrade, A., & Rossi, M. (2020). On the excursion area of perturbed Gaussian fields. ESAIM: PROBABILITY AND STATISTICS, 24, 252-274.
  • Rossi, M. (2019). Random nodal lengths and Wiener chaos. In Y. Canzani, L. Chen, & D. Jakobson (a cura di), Probabilistic methods in geometry, topology and spectral theory (pp. 155-169). Contemp. Math., 739, Centre Rech. Math. Proc., Amer. Math. Soc., Providence, RI.
  • Nourdin, I., Peccati, G., & Rossi, M. (2019). Nodal Statistics of Planar Random Waves. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 369(1), 99-151.